# SDR WRLA2009155

- Difficulty date: June 14, 2009
- Submitted: June 15, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bracket
- Part number: AYK7550551AYK755
- Condition: Cracked
- Location: Hydraulic Line
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK IN TPE, INSP/MX FOUND CRACK.  THE BRACKET THAT FIXES THE HYD PIPING AYK7550-551 AND AYK7550-530 HAS CRACKED THE BRACKET JUST LOCATED ABOVE THE LEFT MLG DOOR LATCH.  REPLACED BRACKET IAW AMM 20-50-02-910-801 REV 64; CONDITION CHECK NORMAL.
